Please use this identifier to cite or link to this item: https://hdl.handle.net/1959.11/3857
Title: The degenerate logistic model and a singularly mixed boundary blow-up problem
Contributor(s): Du, Yihong  (author); Guo, Zongming (author)
Publication Date: 2006
DOI: 10.3934/dcds.2006.14.1
Handle Link: https://hdl.handle.net/1959.11/3857
Abstract: We study the degenerate logistic model described by the equation ut-Δu=au-b(x)u^p with standard boundary conditions, where p>1, b vanishes on a nontrivial subset Ω₀ of the underlying bounded domain Ω⊂ℝ^N and b is positive on Ω₊... We consider the difficult case where ∂Ω₀⋂∂Ω≠... and ∂Ω₊⋂∂Ω≠... and examine the asymptotic behaviour of the solutions. By a detailed study of a singularly mixed boundary blow-up problem, we obtain some basic results on the dynamics of the model.
Publication Type: Journal Article
Source of Publication: Discrete and Continious Dynamical Systems, 14(1), p. 1-29
Publisher: American Institute of Mathematical Sciences
Place of Publication: United States
ISSN: 1553-5231
Field of Research (FOR): 010109 Ordinary Differential Equations, Difference Equations and Dynamical Systems
Socio-Economic Outcome Codes: 970101 Expanding Knowledge in the Mathematical Sciences
Peer Reviewed: Yes
HERDC Category Description: C1 Refereed Article in a Scholarly Journal
Statistics to Oct 2018: Visitors: 121
Views: 121
Downloads: 0
Appears in Collections:Journal Article
School of Science and Technology

Files in This Item:
2 files
File Description SizeFormat 
Show full item record

Page view(s)

108
checked on Feb 8, 2019
Google Media

Google ScholarTM

Check

Altmetric


Items in Research UNE are protected by copyright, with all rights reserved, unless otherwise indicated.